Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 113, NWS Pueblo, CO

June 12, 2023El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 12, 2023, 12:45 PM MDT for El Paso County, Colorado. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2023, 12:45 PM MDT (18:45 UTC)
Expired
Jun 12, 2023, 1:30 PM MDT
In force
45 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 59 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 12:46 PM MDTHAIL 11 Sw Security, COReport from mPING: Quarter (1.00 in.).
Jun 12, 12:47 PM MDTHAIL 12 Nw Security, COReport from mPING: Quarter (1.00 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 12:43 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 6.8 hours before the alert went out and 331 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2023-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2023-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2951 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

675 
WUUS55 KPUB 121845
SVRPUB
COC041-121930-
/O.NEW.KPUB.SV.W.0113.230612T1845Z-230612T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1245 PM MDT Mon Jun 12 2023

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Central El Paso County in east central Colorado...

* Until 130 PM MDT.

* At 1244 PM MDT, a severe thunderstorm was located over Security, or
  near Colorado Springs, moving northeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Trained weather spotters.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Colorado Springs, Fountain, Stratmoor, Fort Carson, Security,
  Peterson AFB, Security-Widefield, Falcon and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3871 10475 3875 10481 3899 10472 3891 10442
TIME...MOT...LOC 1844Z 210DEG 8KT 3876 10475 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Ehr
1 follow-up statement
693 
WWUS55 KPUB 121904
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
104 PM MDT Mon Jun 12 2023

COC041-121930-
/O.CON.KPUB.SV.W.0113.000000T0000Z-230612T1930Z/
El Paso CO-
104 PM MDT Mon Jun 12 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM MDT
FOR CENTRAL EL PASO COUNTY...

At 104 PM MDT, a severe thunderstorm was located over Security, or
near Colorado Springs, moving northeast at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Colorado Springs, Fountain, Stratmoor, Fort Carson, Security,
Peterson AFB, Security-Widefield, Falcon and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3871 10475 3875 10481 3899 10472 3891 10442
TIME...MOT...LOC 1904Z 220DEG 7KT 3875 10476 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Ehr

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 11:53 AM MDT, 52 minutes earlier.

Area forecast discussion, Jun 12, 11:53 AM MDT, 52 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1153 AM MDT Mon Jun 12 2023

.UPDATE...
Issued at 1146 AM MDT Mon Jun 12 2023

Expanding the flash flood watch to cover much of our eastern
plains. The one hour flash flood guidance is around 1.25 to 1.5
inches for much of the plains. HREF showing storms developing this
afternoon and moving across much of the eastern plains. With
abundant moisture and low LCLs, storms should be efficient heavy
rain producers. --PGW--

&&

.SHORT TERM...(Today and tonight)
Issued at 353 AM MDT Mon Jun 12 2023

Key messages:

1) Strong to severe thunderstorms are once again possible across the
plains, along and east of the I-25 corridor, this afternoon and
evening. Large hail to the size of golf balls and damaging winds to
around 60 mph are the main hazards, though a low end tornado risk
remains possible.

2) Heavy rainfall will be possible with any thunderstorm this
afternoon into this evening, and think most at risk for flash
flooding will be areas across Teller and El Paso Counties with the
Flash Flood Watch now in effect until tonight.

The bulk of the strongest thunderstorms have since ended early this
morning, though scattered showers with isolated thunderstorms are
persisting. This will likely continue this morning across much of
the plains given the broad southwesterly flow in place, though do
think any stronger development will be rather limited. Where some
additional stronger storms may continue this morning is across El
Paso county. In this location, outflow from earlier thunderstorm
development is shifting south at this time and with a steady south
southeast wind in place, should see additional isolated thunderstorm
development this morning. RAP analysis is showing a bullseye of
higher CAPE in this location that should assist in thunderstorm
development. Don't anticipate any severe storms early this morning,
but an isolated stronger storm with heavy, potentially torrential,
rainfall will be possible. Given the likelihood for additional
thunderstorm development with heavy/torrential rainfall this morning
and later today and with the earlier observed flash flooding across
parts of El Paso county, have decided to extend the Flash Flood
Watch into tonight. While confidence for flash flooding across
Teller county today may slightly lower, the deeper southeasterly
flow and higher dewpoint air well into Teller county is concerning.
So, felt an extension in this area was warranted as well.

Partial clearing in a very moist environment today coinciding with
steeper lapse rates in place, should support quick increases in
instability later this morning into early afternoon. With
additional increases in flow today, higher bulk shear values are
also expected. This will help support another day of strong to
severe storms across the plains this afternoon into the evening. A
more defined mid level wave is expected to pivot overhead this
afternoon, while lee troughing occurs. Along and north of this
trough and within the moisture axis, should see thunderstorm
development by early afternoon. Additional development is appearing
likely within lee low/mid level convergence zone across the Pikes
Peak region, once again, by early afternoon. Should see storms
quickly become strong to severe with large hail to the size of golf
balls and wind gusts to around 60 mph the main hazards. Once again,
the tornado risk is low today, though can't rule out a tornado or
two especially within the trough/moisture axis where flow is even
more backed. Another day of potential heavy/torrential rainfall
along with the risk of flash flooding. While can't rule out
localized flash flooding with any stronger storm, the highest risk
for additional flash flooding looks to be across El Paso County. The
severe risk then shifts to the eastern plains by late this afternoon
and early evening, with similar possible hazards.

.LONG TERM...(Tuesday through Sunday)
Issued at 353 AM MDT Mon Jun 12 2023

Models are in decent agreement through much of the extended, with
differences next weekend in how they want to handle energy moving
across Colorado. It does look like the forecast is going to warm
up and dry out as we move through the extended.

Tuesday and Wednesday...the pesky upper system is forecast to
meander over northeast Colorado on Tuesday, before heading into
Oklahoma on Wednesday. Tuesday looks like another active day, with
widespread showers and thunderstorms expected. Initial development
looks to be across the Eastern Mountains and Pike Peak region,
then spread south and east across the Plains. Severe weather will
be a concern, especially if we can destabilize. Destabilization
will depend on cloud cover early on Tuesday, and how quickly we
can clear out. Current guidance shows CAPE values near 1000 j/kg
by mid afternoon from El Paso County, south along the I-25
corridor into the Raton Mesa. Shear values look around 30 kts,
which would be sufficient to get updrafts rotating, allowing for a
severe hail threat. Hail in excess of 1 inch in diameter, wind
gusts in excess of 50 mph and locally heavy rainfall will all be
possible Tuesday afternoon and evening. Flash flooding will be a
concern, especially for area burn scars and locations that have
seen recent heavy rainfall. Showers and thunderstorms should track
south and east, dissipating overnight.

Wednesday looks to be a transition day, with high pressure
building across the Desert Southwest, and the upper low finally
moving away from the area. Residual moisture and weak energy
moving through zonal flow, will likely lead to showers and
thunderstorms, initiating over the Mountains, and spreading east
into the Plains, mainly impacting areas north of Highway 50. Gusty
winds, hail and locally heavy rainfall will all be possible.
Shower and thunderstorm activity should dissipate during the
evening hours.

Thursday through Saturday...high pressure is forecast to build
across the Desert Southwest as we head through the late week and
early weekend period. Drier PWAT air is forecast to move across
Colorado, leading to drier conditions. Weak embedded energy in the
westerly zonal flow will lead to daily afternoon and evening
showers and thunderstorms, but coverage looks to be more isolated
to scattered in nature. In addition, drier air will keep these
storms from becoming efficient precipitation producers.
Temperatures will also warm, with highs in the mid to upper 80s
across the Plains.

Sunday and Monday...an upper low is forecast to moving into the
Pacific Northwest, with longwave troughing along the west coast.
This will force flow southwesterly across Colorado. Enhanced
mixing and drier air will allow temperatures to warm into the 90s
for early next week. Breezy southwest winds will also be on the
increase by Monday. Any shower or thunderstorm activity will be
isolated in nature and confined to the mountains.  Mozley

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1146 AM MDT Mon Jun 12 2023

KALS...VFR. Convection looks to stay mostly north of KALS and
decided not to add VCTS for the first hour of the TAF.

KCOS and KPUB...Thunderstorms will continue through the afternoon
with the potential for some heavy rain. Storms may become severe. Most
of the convection should move east of the region by early
evening. Another round of convection Tuesday afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this evening for COZ081-082-084-085.

&&

UPDATE...PGW
SHORT TERM...RODRIGUEZ
LONG TERM...MOZLEY
AVIATION...PGW
Hazardous weather outlook, Jun 12, 11:55 AM MDT, 50 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1155 AM MDT Mon Jun 12 2023

COZ058>089-093>099-131800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1155 AM MDT Mon Jun 12 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Strong to severe thunderstorms are once again expected across the
plains, along and east of the I-25 corridor, this afternoon and
evening. Large hail to the size of golf balls and wind gusts up to
around 60 mph will be possible with the strongest storms. A low end
tornado risk remains possible over the plains this afternoon.

Torrential rainfall will be possible with any thunderstorm this
morning into this evening, along with the risk for flash flooding.
While the highest risk of flash flooding is across Teller and El
Paso Counties, flash flooding risk is possible anywhere across
the plains and Interstate 25 corridor.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A few strong to severe storms are possible Tuesday across the
Pikes Peak Region, south along the Interstate 25 corridor, then
spreading east across the Plains. Wind gust in excess of 50 mph,
hail larger than 1 inch and heavy rainfall will be the main storm
risks. Flash flooding on burn scars and areas that have seen
recent heavy rainfall is possible.

A few strong thunderstorms will be possible on Wednesday across
the region. More isolated to scattered showers and thunderstorms
are possible over the mountains Thursday through Monday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

06/06

In the hours before

Special weather statement, Jun 12, 11:46 AM MDT, 59 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1146 AM MDT Mon Jun 12 2023

COZ076-077-121815-
Western/Central Fremont County Below 8500 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
1146 AM MDT Mon Jun 12 2023

...A strong thunderstorm will impact portions of central Fremont
County through 1215 PM MDT...

At 1146 AM MDT, Doppler radar was tracking a strong thunderstorm over
Cotopaxi, or 7 miles northeast of Hayden Pass Burn Scar, moving east
at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cotopaxi and Texas Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3832 10571 3850 10576 3867 10544 3827 10533
TIME...MOT...LOC 1746Z 254DEG 19KT 3840 10568

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Ehr
Local storm report, Jun 12, 11:53 AM MDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1153 AM MDT Mon Jun 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 AM     Rain             4 NNE Falcon            38.99N 104.60W
06/12/2023  M2.00 inch       El Paso            CO   Trained Spotter

            Flash Flooding occurring in low lying areas.

&&
Local storm report, Jun 12, 12:11 PM MDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1211 PM MDT Mon Jun 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     Hail             2 NW Peterson AFB       38.85N 104.73W
06/12/2023  M0.25 inch       El Paso            CO   Public

            3/8 inch covering ground.

&&

CH
Special weather statement, Jun 12, 12:13 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1213 PM MDT Mon Jun 12 2023

COZ084-085-121900-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1213 PM MDT Mon Jun 12 2023

...A strong thunderstorm will impact portions of north central El
Paso County through 100 PM MDT...

At 1213 PM MDT, Doppler radar was tracking a strong thunderstorm over
southeastern Colorado Springs, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Colorado Springs, Black Forest, Stratmoor, Security, Peterson AFB,
Falcon, Cimarron Hills, Security-Widefield and Fort Carson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3874 10472 3877 10483 3909 10473 3899 10442
TIME...MOT...LOC 1813Z 207DEG 14KT 3881 10473

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Ehr
Special weather statement, Jun 12, 12:19 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1219 PM MDT Mon Jun 12 2023

COZ087-088-121845-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
1219 PM MDT Mon Jun 12 2023

...A strong thunderstorm will impact portions of northeastern
Huerfano and north central Las Animas Counties through 1245 PM MDT...

At 1219 PM MDT, Doppler radar was tracking a strong thunderstorm near
Walsenburg, or 25 miles east of Spring Burn Scar north of Highway
160, moving northeast at 20 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This storm will remain over mainly rural areas of northeastern
Huerfano and north central Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3760 10462 3762 10475 3789 10461 3779 10429
TIME...MOT...LOC 1819Z 213DEG 17KT 3765 10467

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

PS
Local storm report, Jun 12, 12:25 PM MDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1225 PM MDT Mon Jun 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 PM     Rain             6 NE Peyton             39.10N 104.41W
06/12/2023  M3.50 inch       El Paso            CO   Trained Spotter

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:26 PM MDTSevere Thunderstorm WarningPUBTeller34 min
Jun 11, 8:11 PM MDTSpecial Weather StatementPUBFremont34 min
Jun 12, 12:20 AM MDTSpecial Weather StatementPUBEl Paso40 min
Jun 12, 12:33 AM MDTFlash Flood WarningPUBEl Paso5 hr
Jun 12, 1:07 AM MDTSpecial Weather StatementPUBEl Paso38 min
Jun 12, 1:46 AM MDTSpecial Weather StatementPUBEl Paso29 min
Jun 12, 2:18 AM MDTSpecial Weather StatementPUBEl Paso57 min
Jun 12, 4:37 AM MDTRiver Flood WarningPUBEl Paso2 hr
Jun 12, 5:22 AM MDTFlash Flood WarningPUBEl Paso2 hr
Jun 12, 5:22 AM MDTSpecial Weather StatementPUBEl Paso38 min
Jun 12, 6:24 AM MDTSpecial Weather StatementPUBLas Animas36 min
Jun 12, 7:01 AM MDTRiver Flood WarningPUBPueblo71 hr
Jun 12, 7:08 AM MDTSpecial Weather StatementPUBHuerfano37 min
Jun 12, 7:35 AM MDTSpecial Weather StatementPUBLas Animas25 min
Jun 12, 7:42 AM MDTSpecial Weather StatementPUBPueblo33 min
Jun 12, 8:03 AM MDTSevere Thunderstorm WarningPUBPueblo27 min
Jun 12, 8:24 AM MDTSpecial Weather StatementPUBCrowley36 min
Jun 12, 8:28 AM MDTSpecial Weather StatementPUBEl Paso32 min
Jun 12, 9:02 AM MDTSpecial Weather StatementPUBEl Paso28 min
Jun 12, 9:15 AM MDTSpecial Weather StatementPUBChaffee30 min
Jun 12, 9:41 AM MDTSpecial Weather StatementPUBChaffee34 min
Jun 12, 10:43 AM MDTSpecial Weather StatementPUBFremont32 min
Jun 12, 10:58 AM MDTFlash Flood WarningPUBEl Paso3 hr
Jun 12, 11:07 AM MDTSpecial Weather StatementPUBAlamosa38 min
Jun 12, 11:12 AM MDTSpecial Weather StatementPUBFremont33 min
Jun 12, 11:44 AM MDTSpecial Weather StatementPUBEl Paso31 min
Jun 12, 11:46 AM MDTSpecial Weather StatementPUBFremont29 min
Jun 12, 11:56 AM MDTRiver Flood WarningPUBEl Paso20 hr
Jun 12, 12:10 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont50 min
Jun 12, 12:11 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jun 12, 12:13 PM MDTSpecial Weather StatementPUBEl Paso47 min
Jun 12, 12:19 PM MDTSpecial Weather StatementPUBHuerfano26 min
Jun 12, 12:37 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBFremont, Pueblo23 min
Jun 12, 12:49 PM MDTFlash Flood WarningPUBFremont54 min
Jun 12, 12:54 PM MDTSpecial Weather StatementPUBEl Paso51 min
Jun 12, 12:56 PM MDTSpecial Weather StatementPUBPueblo49 min
Jun 12, 12:58 PM MDTSevere Thunderstorm WarningPUBCuster, El Paso, Fremont, Pueblo62 min
Jun 12, 1:02 PM MDTSpecial Weather StatementPUBLas Animas43 min
Jun 12, 1:14 PM MDTSevere Thunderstorm WarningPUBEl Paso49 min
Jun 12, 1:17 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso, Teller3 hr
Jun 12, 1:28 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jun 12, 1:28 PM MDTTornado WarningPUBEl Paso32 min
Jun 12, 1:28 PM MDTTornado WarningPUBEl Paso32 min
Jun 12, 1:48 PM MDTFlash Flood WarningPUBFremont, Pueblo3 hr
Jun 12, 1:52 PM MDTTornado WarningPUBEl Paso, Pueblo38 min
Jun 12, 1:55 PM MDTSevere Thunderstorm WarningPUBEl Paso65 min
Jun 12, 1:59 PM MDTSevere Thunderstorm WarningPUBPueblo61 min
Jun 12, 2:14 PM MDTTornado WarningPUBEl Paso31 min
Jun 12, 2:20 PM MDTSpecial Weather StatementPUBCrowley40 min
Jun 12, 2:27 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo33 min
Jun 12, 2:50 PM MDTSevere Thunderstorm WarningPUBCrowley, Huerfano, Kiowa, Las Animas, Otero, Pueblo55 min
Jun 12, 3:01 PM MDTSpecial Weather StatementPUBKiowa59 min
Jun 12, 3:39 PM MDTSpecial Weather StatementPUBKiowa66 min
Jun 12, 3:43 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo32 min
Jun 12, 4:25 PM MDTAreal Flood WarningPUBEl Paso6 hr
Jun 12, 4:30 PM MDTSpecial Weather StatementPUBPueblo60 min
Jun 12, 4:45 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers45 min
Jun 12, 5:13 PM MDTSpecial Weather StatementPUBOtero47 min
Jun 12, 5:29 PM MDTSpecial Weather StatementPUBKiowa61 min
Jun 12, 5:40 PM MDTSpecial Weather StatementPUBLas Animas50 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.